# SDR MRKA9543

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MA
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Flight Deck
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT ODOR NOTICED IN FLIGHT DECK ON TAKEOFF, AFTER LANDING GEAR RETRACTED DISAPPEARED RAPIDLY.  UNABLE TO NOTICE ANY ODOR WHILE OPERATING ENGINES, APU, ELECTRICAL SYSTEMS, AND AIR CONDITIONING SYSTEM ON GROUND.  ACFT RETURNED TO SERVICE.  (Z)
